Kodai Mathematical Seminar Reports

Note on Dirichlet series. VII. On the distribution of values of Dirichlet series on the vertical lines

Chuji Tanaka

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 4, Number 1 (1952), 5-8.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138843205

Digital Object Identifier
doi:10.2996/kmj/1138843205

Mathematical Reviews number (MathSciNet)
MR0047170

Zentralblatt MATH identifier
0048.05403

Subjects
Primary: 40.0X

Citation

Tanaka, Chuji. Note on Dirichlet series. VII. On the distribution of values of Dirichlet series on the vertical lines. Kodai Math. Sem. Rep. 4 (1952), no. 1, 5--8. doi:10.2996/kmj/1138843205. https://projecteuclid.org/euclid.kmj/1138843205


Export citation

References

  • [1] G. Valiron: "Theorie genrale des sris de Dirichlet, " Memorial des sciences mathimatiques, Pasc. XVII, (1926)
  • [2] H. Bohr: "ber eine quasi periodische Eigenschaft Dirichletscher Heihen init Anwendung auf die Dri-chletschen L-Punktionen, " Math. Ann. Bd.85, (1921).
  • [3] K. Ananda-Rau: "Note on property of Dirichlets series." Lond Math. Soc. Bd 19 (1920).
  • [4] R. Nevanlinna: "Eitideutig analytische Punktionen, " Berlin (1936)
  • [5] N. Wiener: "The. Pourier inte gral and certain of its applications, " Cambridge (1933).

See also

  • Part VIII: Chuji Tanaka. Note on Dirichlet series. VIII. On the singularities of Dirichlet series. Kodai Math. Sem. Rep., Volume 4, Number 1 (1952).